Volume 18,Issue 1,1998 Table of Contents

Other Issues:  


Rigidity Theorems of Riemannian Manifold with ▽2Ric=0
  Xu Senlin and Mei Jiaqiang
  1998,18(1):1-10 [Abstract(1994)]  [View PDF]
Continuous Spectrum Measure of a Class of Schr?dinger Operators
  Shang Pengjian
  1998,18(1):11-16 [Abstract(1887)]  [View PDF]
On Categoricities of (Co-)Reflexivity and Their Applications
  Pan Qingnian
  1998,18(1):17-22 [Abstract(2057)]  [View PDF]
Classification of Crystallographic Groups Associated with the Infinite Dihedral Group
  Zha Jianguo and Cheng Xiangguo
  1998,18(1):23-29 [Abstract(1835)]  [View PDF]
From Optimal Stopping Problems over Tree Sets to Optimal Stopping Problems over Partially Ordered Sets
  Yi Dongyun
  1998,18(1):30-32 [Abstract(2357)]  [View PDF]
The Total Chromatic Number of Graphs with an Unique Major Vertex of Degree Four
  Xu Baogang
  1998,18(1):33-38 [Abstract(1892)]  [View PDF]
Some Combinatorial Identities on Lattice-Point Poset
  Ma Xinrong
  1998,18(1):39-44 [Abstract(1768)]  [View PDF]
Remarks on the Mapping Theorems Involving Compact Perturbations of M-Accretive Operators in Banach Spaces
  Zhou Haiyun
  1998,18(1):45-54 [Abstract(2073)]  [View PDF]
Quasi Fast Completeness and Inductive Limits of Webbed Spaces
  Qiu Jinghui
  1998,18(1):55-59 [Abstract(2087)]  [View PDF]
Some Errors in the Paper “Programming with Semilocally Convex Functions”
  Mao Erwan
  1998,18(1):60-62 [Abstract(1921)]  [View PDF]
A Degenerate Elliptic Equation with Radon Measures as Data
  Gan Xiaoqing
  1998,18(1):63-70 [Abstract(2114)]  [View PDF]
Existence and Nonuniqueness of Positve Solutions to a Class of Singular Nonlinear Boundary Value Problems
  Zheng Liancun,Xu Wanda and He Jicheng
  1998,18(1):71-77 [Abstract(1922)]  [View PDF]
A Note on an Inequality of Integral ∫baf(x)g(x)dx
  Sun Xiehua
  1998,18(1):78-80 [Abstract(2076)]  [View PDF]
Complete Subsets and Their Corresponding Functions in a Complete Lattice
  Karping Shum and Yang Anzhou
  1998,18(1):81-86 [Abstract(2826)]  [View PDF]
The Dual Space of the Local k Uniform Rotund Space
  He Renyi
  1998,18(1):87-90 [Abstract(1985)]  [View PDF]
On the Images of Locally Compact Metric Spaces
  Li Zhaowen and Li Jinjing
  1998,18(1):91-95 [Abstract(2402)]  [View PDF]
Asymptotic Behaviour of Almost Orbits of Asymptotically Nonexpansive Mappings in Uniformly Convex Banach Spaces
  Zeng Liuchuan
  1998,18(1):96-98 [Abstract(2406)]  [View PDF]
On the Fekete Szeg? Problem for Bazilevi Functions of Type α and Order β
  Yang Dinggong
  1998,18(1):99-104 [Abstract(2249)]  [View PDF]
Oscillatory Criteria for Certain Delay Hyperbolic Equations
  Wang Peiguang,Fu Xilin and Yu Yuanhong
  1998,18(1):105-111 [Abstract(2097)]  [View PDF]
The Uniqueness of the Complete Norm Topology for Weak Semisimple Banach Algebra
  Han Liubin
  1998,18(1):112-114 [Abstract(1824)]  [View PDF]
Strong Retracts and the Regularity of Strong Endomorphism Monoids of Graphs
  Fan Suohai
  1998,18(1):115-119 [Abstract(1856)]  [View PDF]
Equivalence Conditions of Nonsingular H Matrices and M Matrices
  Li Qingchun
  1998,18(1):120-124 [Abstract(2165)]  [View PDF]
The I adic Completion and Its Flatness for Rings Satisfying (accr)
  Zhang Lihong and Wang Wenju
  1998,18(1):125-130 [Abstract(1936)]  [View PDF]
The Improvement of Two Results in Selection Theory
  Yan Pengfei
  1998,18(1):131-134 [Abstract(1808)]  [View PDF]
A Characterization Equivalent to the Hille Yosida Conditions
  Peng Jigen and Ai Wenbao
  1998,18(1):135-140 [Abstract(1955)]  [View PDF]
E-Simple Rings in the Class of All Associative Rings
  Yong Xiqi
  1998,18(1):141-142 [Abstract(1876)]  [View PDF]
A Sufficient Condition for the Codiameter
  Jia Zhensheng and Dai Weiji
  1998,18(1):143-144 [Abstract(2133)]  [View PDF]
  1998,18(1):145-146 [Abstract(1764)]  [View PDF]
  1998,18(1):147-148 [Abstract(1831)]  [View PDF]
  1998,18(1):149-154 [Abstract(1744)]  [View PDF]
Several Open Problems of Subpositive Definite Matrices and Some Inequalities
  Xie Qingming
  1998,18(1):155-156 [Abstract(1848)]  [View PDF]
  1998,18(1):157-158 [Abstract(1794)]  [View PDF]